# SDR 01FDEA00182

- Difficulty date: March 9, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 OIL BYPASS LIGHT ILLUMINATED.  SECURE ENG PER RED TAB PROC.  REMOVED AND REPLACED MAIN OIL SCREEN, FOUND FILTER PRESSURE RELIEF VALVE STUCK.  REMOVED AND REPLACED VALVE PER PW JT8D72-009G518C-518D.  INSP OIL SCREEN PER MM 79-00-000-2.  NONE NOTED.  LEAK AND OPS CK GOOD.
